Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Do wellbutrin etc., inadvertently raise seratonin? loolot

Posted by Ame Sans Vie on October 15, 2003, at 19:52:53

In reply to Do wellbutrin etc., inadvertently raise seratonin?, posted by loolot on October 15, 2003, at 18:23:18

Actually, I believe Wellbutrin has a direct effect on serotonin... or so I've read. It may be similar to the weight-loss drug Meridia in this regard. That is, at lower doses it may be more selective for dopamine and norepinephrine, while exhibiting a bit of selectivity for serotonin at higher doses. In other words, the opposite of Effexor. I've read conflicting studies on Wellbutrin and it's serotonergic effects though, so I can't be sure.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ame Sans Vie thread:269769
URL: http://www.dr-bob.org/babble/20031015/msgs/269806.html